# SDR GLBA96152

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sensor
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPI - LEFT TORQUE FLUCTUATES 30 TO 40 PERCENT.  MAINTENANCE INSPECTED AND FOUND NH SENSOR LOOSE AND HMU SENSOR LOOSE.  TIGHTENED AS REQUIRED.  OPERATIONAL CHECK GOOD.  TEST FLIGHT SATISFACTORY.  (M)
